MathSciNet Relay Station
MathSciNet bibliographic data
MR1331508 92D30 (34K20)
Beretta, Edoardo; Takeuchi, Yasuhiro Global stability of an SIR epidemic model with time delays. J. Math. Biol. 33 (1995), no. 3, 250–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement